# SDR IPXA2024041741145

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG - WORN OUT SPROCKET FOR L1 DOOR AFT CLOSURE MECHANISM ATA 52-10.
